# SDR N6WA2021120802

- Difficulty date: December 3, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10022
- Aircraft time: 42,703 hours, 33,072 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Frame
- Part number: SH670318925U
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME @ FS333.00, STR 0L-3L.INSTALLED NEW FRAME 333.00 IAW CRJ550SRM 51-42-06
